# SDR CA120713008

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Burned
- Location: Windshield
- Part time: 47,867 hours
- Component: Windshield, Ppg
- Component part number: NP15790113
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) NR-00002 DURING FLIGHT, THE CAPTS WINDSCREEN STARTED TO GIVE OFF AN ODOR AND HAD VISIBLE SHORTING OCCURENCE.  SMALL AMOUNT OF SMOKE WAS NOTICED FROM SHORTING AREA.  ACFT BROUGHT TO HANGAR FOR WINDSCREEN REPLACEMENT.  APPREARS TERMINAL BLOCK HAD INTERNAL FAILURE WHERE THE POWER LEAD ATTACHES TO TERMINAL.  LEAD WAS FOUND SECURED AND TORQUED CORRECTLY BUT VERY DISCOLORED WITH SOOT NOTED IN THE SURROUNDING AREA CONCURRENT WITH REPORT.  CAPTAINS FRONT WINDOW REPLACED IAW MM   WINDSCREEN REQUIRES FUNCTION CHECK.  CARRIED OUT WINDOW HEAT FUNCTION CHECK IAW AMM 30-40-00, SERVICEABLE.  WINDOW SENT TO MFG FOR WARRANTY.
